Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 828967, 7 pages
http://dx.doi.org/10.1155/2015/828967
Research Article

Stability of Pexiderized Quadratic Functional Equation in Random 2-Normed Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 28 November 2014; Accepted 27 March 2015

Academic Editor: Mikail Et

Copyright © 2015 Mohammed A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, no. 1-2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. S. Moslehian and T. M. Rassias, “Stability of functional equations in non-Archimedean spaces,” Applicable Analysis and Discrete Mathematics, vol. 1, no. 2, pp. 325–334, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques, vol. 108, no. 2, pp. 445–446, 1984. View at Google Scholar · View at MathSciNet
  8. J. M. Rassias, “On a new approximation of approximately linear mappings by linear mappings,” Discussiones Mathematicae, vol. 7, pp. 193–196, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. Z. Gajda, “On stability of the Cauchy equation on semigroups,” Aequationes Mathematicae, vol. 36, no. 1, pp. 76–79, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. P. Găvruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S.-M. Jung, “Hyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy almost quadratic functions,” Results in Mathematics, vol. 52, no. 1-2, pp. 161–177, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. K. Mirmostafaee and M. S. Moslehian, “Fuzzy versions of Hyers-Ulam-Rassias theorem,” Fuzzy Sets and Systems, vol. 159, no. 6, pp. 720–729, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. M. Rassias, “On the stability of the quadratic functional equation and its applications,” Studia Universitatis Babes-Bolyai—Studia Mathematica, vol. 43, no. 3, pp. 89–124, 1998. View at Google Scholar · View at MathSciNet
  16. I.-S. Chang, “Higher ring derivation and intuitionistic fuzzy stability,” Abstract and Applied Analysis, vol. 2012, Article ID 503671, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. Roh and I.-S. Chang, “On the intuitionistic fuzzy stability of ring homomorphism and ring derivation,” Abstract and Applied Analysis, vol. 2013, Article ID 192845, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. Z. Xu, J. M. Rassias, and W. X. Xu, “Intuitionistic fuzzy stability of a general mixed additive-cubic equation,” Journal of Mathematical Physics, vol. 51, no. 6, Article ID 063519, 21 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. K.-W. Jun and H.-M. Kim, “On the Hyers-Ulam stability of a generalized quadratic and additive functional equation,” Bulletin of the Korean Mathematical Society, vol. 42, no. 1, pp. 133–148, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Mursaleen and K. J. Ansari, “Stability results in intuitionistic fuzzy normed spaces for a cubic functional equation,” Applied Mathematics & Information Sciences, vol. 7, no. 5, pp. 1677–1684, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. Mursaleen and S. A. Mohiuddine, “On stability of a cubic functional equation in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2997–3005, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. A. Alotaibi, M. Mursaleen, H. Dutta, and S. A. Mohiuddine, “On the Ulam stability of Cauchy functional equation in IFN-spaces,” Applied Mathematics & Information Sciences, vol. 8, no. 3, pp. 1135–1143, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. A. Mohiuddine and H. Şevli, “Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2137–2146, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. S. A. Mohiuddine, M. Cancan, and H. Şevli, “Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2403–2409, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. A. Mohiuddine, “Stability of Jensen functional equation in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2989–2996, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. S. A. Mohiuddine and A. Alotaibi, “Fuzzy stability of a cubic functional equation via fixed point technique,” Advances in Difference Equations, vol. 2012, article 48, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. S. A. Mohiuddine and M. A. Alghamdi, “Stability of functional equation obtained through a fixed-point alternative in intuitionistic fuzzy normed spaces,” Advances in Difference Equations, vol. 2012, article 141, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. S. A. Mohiuddine, A. Alotaibi, and M. Obaid, “Stability of various functional equations in non-Archimedean intuitionistic fuzzy normed spaces,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 234727, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. A. S. Al-Fhaid and S. A. Mohiuddine, “On the Ulam stability of mixed type QA mappings in IFN-spaces,” Advances in Difference Equations, vol. 2013, article 203, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. A. Alotaibi and S. A. Mohiuddine, “On the stability of a cubic functional equation in random 2-normed spaces,” Advances in Difference Equations, vol. 2012, article 39, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland, New York, NY, USA, 1983. View at MathSciNet
  34. S. Gähler, “2-metrische Räume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  35. I. Goleţ, “On probabilistic 2-normed spaces,” Novi Sad Journal of Mathematics, vol. 35, no. 1, pp. 95–102, 2005. View at Google Scholar · View at MathSciNet
  36. M. Mursaleen, “On statistical convergence in random 2-normed spaces,” Acta Scientiarum Mathematicarum (Szeged), vol. 76, no. 1-2, pp. 101–109, 2010. View at Google Scholar · View at MathSciNet
  37. S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012. View at Google Scholar · View at MathSciNet
  38. Y. J. Cho, M. Matić, and J. Pečarić, “On Gram's determinant in 2-inner product spaces,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1125–1156, 2001. View at Google Scholar · View at MathSciNet